Facebook Pixel
EmpowHER Guest

Painful Burning Nipples?

By Anonymous July 13, 2012 - 8:00am
Rate This

I'm a 17 year-old female. The only medication I'm taking is Vyvanse which I've been on for 6 months and have been on 60mg of it for almost 2 months. My period is regular and comes about every 27 days, & I should be getting it in 5 days. After running 2.5 miles this morning my nipples (especially my right nipple) started to feel like they were burning. There's no itching, swelling, or discharge however they are both really hard even though I'm not cold and my skin isn't cold to the touch. The skin doesn't look chapped or dry, maybe a little irritated on my right one though, on the tip thats hard the skin is purple and white in the center. I took my sports bra off and that helped a little with the pain but my right nipple still hurts. This has never happened before. HELP!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  The burning on the nipple can be due to the type of bra you are wearing during exercising or any new bra.  Other conditions can also cause this,such as an infection.  It's important to be examined by your doctor, if the burning continues.



July 13, 2012 - 11:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breast Conditions

Get Email Updates

Breast Conditions Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!